# SDR SWAA2023100303545

- Difficulty date: September 23, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EXIT EMERGENCY LIGHT EXIT SIGN INOP<[01] RECONNECTED D3670 AND D3672 EXIT IND LT AS PER REF SWA 33-51-21 AND PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST AS PER REF AMM 33-51-00-710-801. TEST NORMAL.;[02] VERIFIED STEP 1
